MAUDE Adverse Event Report: Biomet Microfixation SCRW 2.4X18MM CANCELOUS LOCKNG; Plate, Fixation, Bone

Biomet Microfixation SCRW 2.4X18MM CANCELOUS LOCKNG; Plate, Fixation, Bone
Catalog Number 73-2418
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2026
Type of Reportable Event Malfunction

Brand Name
SCRW 2.4X18MM CANCELOUS LOCKNG
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50569111
Report Number0001032347-2026-00268
Device Sequence Number21453368
Product Code HRS
UDI-Device Identifier00888233000918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73-2418
Device Lot NumberJ8085187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown